# SDR DALA2022071504900

- Difficulty date: July 14, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 71,294 hours, 29,389 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2320279) DURING INSPECTION FOUND CORROSION ON FLOOR BEAM STA 947.5 RBL 5. FLOOR BEAM STA 947.5 RBL 5 WAS REPAIRED PER B-737-800 SRM 53-70-51-2R REPAIR 5.
